# SDR SWAA2025081293401

- Difficulty date: July 20, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED BS 794.3 BETWEEN STR 22R AND STR 23R AT AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BS 794.3 BETWEEN STR 22R AND STR 23R AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9, AND DWG 284A0341, SHEET 3 REV-.
